MathSciNet Relay Station
MathSciNet bibliographic data
MR2122194 (2006c:32031) 32S05 (14B05)
Abderrahmane, Ould M. On the Lojasiewicz exponent and Newton polyhedron. Kodai Math. J. 28 (2005), no. 1, 106–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement